# SDR UALA2013071905078

- Difficulty date: July 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 50,085 hours, 20,135 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Condition: Out Of Limits
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTED VIA ACARS,  AIRFRAME VIBRATION EXPERIENCED ON CLIMBOUT.   ACCOMPLISHED AMM 27-34-00 -200-001-A,  FOUND ONE SERVO CONTROL OUT OF LIMITS (34CE1).  REPLACED SERVO IAW MM 27-34-51-000-001-A AND MM 27-34-51-400-001-A.  OPS CHECKED GOOD.
